# SDR ASOA201001630

- Difficulty date: October 19, 2010
- Submitted: October 22, 2010
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 16,074 hours, 11,193 cycles
- Engine: Ge CF348C1
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 303 S26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26R CORRODED AT FS 303.  REMOVED COATING.  MEASURED CORROSION DAMAGE WITH DEPTH GUAGE (.033" MATERIAL LOSS) AND FOUND CORRODED AREA OUT OF LIMITS IAW SRM 51-21-00-AND SRM 53-00-00-101-001-A01.  R & R STRINGER 26 RT FS 303.00 IAW SRM 51-42-06-002-001-A01.
